# SDR UPS03841307

- Difficulty date: September 22, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 27,876 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Finger Doubler
- Part number: 561229855
- Condition: Corroded
- Location: Cockpit Subfloor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT SIDE COCKPIT SUBFLOOR STA 100 NEXT TO FUSELAGE ON FLOOR FINGER DOUBLER CORRODED BEYOND LIMITS AT RBL 60.  REMOVED, FABRICATED AND REPLACED FINGER DOUBLER IAW DWG 5612298 AND SRM 51-1-20D.
